# SDR USAA2013080100007

- Difficulty date: July 26, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 67,741 hours, 45,358 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON SHEAR TIE AT BS 927 BETWEEN S26-27L. REPAIRED SHEAR TIE IAW SRM 53-00-07-2E-4, REPAIR 4 & SRM 51-40-02.
